# SDR FDEA200906202191

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 727-21
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N522056
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE THE NR 1 PYLON RT SIDE HAS CRACKED ON THE TOP CORNER OF FITTING P/N   311N5220-56 AT PP STA 186. REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96 AND DWG 311N5044 SHEET 5 REV. C.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
